# SDR REXA201000206

- Difficulty date: October 15, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N8698A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7698
- Aircraft time: 17,410 hours, 15,352 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 FWD FLOOR SUPPORT J-ANGLE IS CORRODED BETWEEN LBL 9 AND RBL 9.  REMOVED AND REPLACED FS 280.00 FWD FLOOR SUPPORT J-ANGLE BETWEEN LBL 9 AND RBL 9 IAW CRJ 200 SRM 51-40-11 AND 51-42-06.
